# SDR YEWA2020080501

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N997MD
- Make and model: Beech C90A
- Aircraft serial: LJ1111
- Aircraft time: 11,250 hours, 11,656 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ROLLER BRACKETS IN FLAPS CHAFED BY FLAP BEARINGS REQUIRING REPLACEMENT. (R/H INBD FLAP, INBD TRACK, OTBD BRACKET P/N 50-160003-5)(R/H OTBD FLAP, INBD TRACK, OTBD BRACKET P/N 35-165050-31)(R/H OTBD FLAP, OTBD TRACK, INBD BRACKET P/N 35-165050-34)(L/H INBD FLAP,INBD TRACK, OTBD BRACKET P/N 50-160003-4).
